Atopic dermatitis induced by systemic immunosupression with tacrolimus--case report
Related Experiment Video
Updated: May 9, 2026

Quantification of the Immunosuppressant Tacrolimus on Dried Blood Spots Using LC-MS/MS
Published on: November 8, 2015
1Department of Allergology, Universitary Emergency Elias Hospital, Bucharest, Romania. roxana.bumbacea@gmail.com
Abstract:
Type I hypersensitivity reactions have been described after solid organ transplantation despite T cell targeted immunosuppressive therapy. There are several reports of food allergy, asthma and eosinophilic colitis in pediatric transplant recipients under Tacrolimus immunosuppression, but not Cyclosporine A. We present the case of a 6 year old patient that developed de novo atopic dermatitis, eosinophilia and high levels of total IgE under systemic treatment with tacrolimus.
Related Concept Videos
Pulmonary Tuberculosis I
Causative Organism
The primary infectious agent causing tuberculosis is Mycobacterium tuberculosis, a slow-growing, acid-fast, aerobic rod that exhibits sensitivity to heat and ultraviolet light. Instances of Mycobacterium bovis and Mycobacterium avium contributing to the development of TB infection are rare.
Mode of...
Drug Toxicity: Allergic Reactions
Immunodeficiency Diseases
There are three main causes of immunodeficiency disorders...
Drugs for Treatment of Crohn's Disease in IBD Using Immunomodulatory Agents
Drugs for Treatment of Crohn's Disease in IBD Using Glucocorticoids
